Ueber die Hesse'sche Curve


Mathematische Annalen (1878)

  • Volume: 13, page 175-182
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brill. "Ueber die Hesse'sche Curve." Mathematische Annalen 13 (1878): 175-182. <http://eudml.org/doc/156800>.

author = {Brill},
journal = {Mathematische Annalen},
keywords = {Hesse's curve; rational curves; conics},
pages = {175-182},
title = {Ueber die Hesse'sche Curve},
url = {http://eudml.org/doc/156800},
volume = {13},
year = {1878},

AU - Brill
TI - Ueber die Hesse'sche Curve
JO - Mathematische Annalen
PY - 1878
VL - 13
SP - 175
EP - 182
KW - Hesse's curve; rational curves; conics
UR - http://eudml.org/doc/156800
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.